# SDR AALA20050826

- Difficulty date: December 19, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: CDK1473501
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - THE NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REPLACED NOSE LANDING GEAR STRUT SEALS AND SERVICED NOSE LANDING GEAR STRUT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
